# SDR CA121213006

- Difficulty date: May 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airtrc AT502B
- Aircraft time: 969 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB3TN3
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Condition: Failed
- Location: Engine
- Part time: 706 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL FILTER ELEMENT WAS FOUND WITH THE INTERNAL CONE TORN, ALLOWING OIL TO BYPASS THE MAIN FILTER BODY.
